兰州大学机构库

Browse/Search Results:  1-10 of 149 Help

Selected(0)Clear Items/Page:    Sort:
On the p(x)-Laplacian Robin eigenvalue problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 12, 页码: 5643-5649
Authors:  Deng, SG;  Wang, Q;  Cheng, SJ;  Deng, SG (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(212Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  Ljusternik-Schnirelmann principle  Robin problem  Eigenvalue  
Variations in Soil Physico-Chemical Properties along Slope Position Gradient in Secondary Vegetation of the Hilly Region, Guilin, Southwest China 期刊论文
SUSTAINABILITY, 2020, 卷号: 12, 期号: 4
Authors:  Liu, Runhong;  Pan, Yuanfang;  Bao, Han;  Liang, Shichu;  Jiang, Yong;  Tu, Hongrun;  Nong, Juanli;  Huang, Wanqing
Adobe PDF(1671Kb)  |  Favorite  |    Submit date:2020/08/04
soil physico-chemical properties  slope position  correlation analysis  hilly region  principal component analysis  
A nonlocal dispersal equation arising from a selection-migration model in genetics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2014, 卷号: 257, 期号: 5, 页码: 1372-1402
Authors:  Sun, JW;  Yang, FY;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(373Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Indefinite weights  Stability  Existence and uniqueness  
Remarks on eigenvalue problems involving the p(x)-Laplacian 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 352, 期号: 1, 页码: 85-98
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(199Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  Eigenvalue  Variable exponent Sobolev space  Constrained variational method  
非局部主特征值问题及其应用 学位论文
博士, 兰州: 兰州大学, 2013
Authors:  杨飞英
Favorite  |    Submit date:2019/01/18
非局部算子  权函数  主特征值  非局部扩散  庇护所  稳态解  存在性  稳定性  渐近行为  
Positive solutions for diffusive Logistic equation with refuge 期刊论文
Advances in Nonlinear Analysis, 2020, 卷号: 9, 期号: 1, 页码: 1092-1101
Authors:  Sun, Jian-Wen
Adobe PDF(369Kb)  |  Favorite  |    Submit date:2020/08/20
Reaction-diffusion  Positive solution  Profile  
PROBING COMPLEX NETWORKS FROM MEASURED TIME SERIES 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2012, 卷号: 22, 期号: 10, 页码: -
Authors:  Huang, L(黄亮);  Lai, YC;  Harrison, MAF;  Huang, L (reprint author), Lanzhou Univ, Inst Computat Phys & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(554Kb)  |  Favorite  |    Submit date:2015/05/25
Network detection  topological reconstruction  time series analysis  
非局部算子的谱理论及应用 学位论文
理学博士, 兰州: 兰州大学, 2021
Authors:  苏远航
Favorite  |    Submit date:2021/12/06
非局部扩散方程  干细胞再生模型  非局部算子  时空非均匀性  正稳态解  主特征值  
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness